# SDR CALA2014010990112

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,903 hours, 19,313 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO GATE FOUND HYD FLUID LEAKING FROM NR 2 ENG.  REPLACED HYD LINE TO THE THRUST REVERSER SHUT OFF VLV, LEAK CHECKED OK.
